Loading [MathJax]/jax/output/CommonHTML/config.js
Mathematics of the USSR-Izvestiya
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Guidelines for authors
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mathematics of the USSR-Izvestiya, 1983, Volume 20, Issue 3, Pages 435–448
DOI: https://doi.org/10.1070/IM1983v020n03ABEH001358
(Mi im1623)
 

This article is cited in 5 scientific papers (total in 5 papers)

Approximation of semicontinuous multivalued mappings by continuous ones

S. M. Aseev
References:
Abstract: Properties of semicontinuous multivalued mappings are studied that are analogous to properties of semicontinuous single-valued functions. Theorems are proved on monotone approximation of semicontinuous multivalued mappings by continuous ones, and a theorem is proved on separating a lower semicontinuous multivalued mapping from an upper semicontinuous one imbedded in it by a continuous multivalued mapping.
Bibliography: 10 titles.
Received: 19.06.1981
Bibliographic databases:
Document Type: Article
UDC: 513.88+517.5
MSC: Primary 54C08, 54C60; Secondary 52A20, 54C65, 54E35
Language: English
Original paper language: Russian
Citation: S. M. Aseev, “Approximation of semicontinuous multivalued mappings by continuous ones”, Math. USSR-Izv., 20:3 (1983), 435–448
Citation in format AMSBIB
\Bibitem{Ase82}
\by S.~M.~Aseev
\paper Approximation of semicontinuous multivalued mappings by continuous ones
\jour Math. USSR-Izv.
\yr 1983
\vol 20
\issue 3
\pages 435--448
\mathnet{http://mi.mathnet.ru/eng/im1623}
\crossref{https://doi.org/10.1070/IM1983v020n03ABEH001358}
\mathscinet{http://mathscinet.ams.org/mathscinet-getitem?mr=661142}
\zmath{https://zbmath.org/?q=an:0533.54010|0512.54010}
\isi{https://gateway.webofknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=Publons&SrcAuth=Publons_CEL&DestLinkType=FullRecord&DestApp=WOS_CPL&KeyUT=A1982RH09100002}
Linking options:
  • https://www.mathnet.ru/eng/im1623
  • https://doi.org/10.1070/IM1983v020n03ABEH001358
  • https://www.mathnet.ru/eng/im/v46/i3/p460
  • This publication is cited in the following 5 articles:
    1. Mohamed Maghenem, Diana Karaki, “On a Strong Robust-Safety Notion for Differential Inclusions”, IEEE Trans. Automat. Contr., 69:4 (2024), 2237  crossref
    2. Aram V. Arutyunov, Alexey F. Izmailov, Sergey E. Zhukovskiy, “Continuous Selections of Solutions for Locally Lipschitzian Equations”, J Optim Theory Appl, 185:3 (2020), 679  crossref
    3. S. M. Aseev, “Extremal Problems for Differential Inclusions with State Constraints”, Proc. Steklov Inst. Math., 233 (2001), 1–63  mathnet  mathscinet  zmath
    4. S. M. Aseev, “A method of smooth approximation in the theory of necessary optimality conditions for differential inclusions”, Izv. Math., 61:2 (1997), 235–258  mathnet  crossref  crossref  mathscinet  zmath  isi
    5. H.-D Niepage, “A convergence and existence result for differential-algebraic inclusions”, Numerical Functional Analysis and Optimization, 9:11-12 (1988), 1221  crossref
    Citing articles in Google Scholar: Russian citations, English citations
    Related articles in Google Scholar: Russian articles, English articles
    Известия Академии наук СССР. Серия математическая Izvestiya: Mathematics
    Statistics & downloads:
    Abstract page:592
    Russian version PDF:173
    English version PDF:26
    References:88
    First page:5
     
      Contact us:
    math-net2025_04@mi-ras.ru
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2025